Skip to Main content Skip to Navigation
Journal articles

Flatness and null controllability of 1-D parabolic equations

Philippe Martin 1 Lionel Rosier 1 Pierre Rouchon 1, 2 
2 QUANTIC - QUANTum Information Circuits
ENS-PSL - École normale supérieure - Paris, UPMC - Université Pierre et Marie Curie - Paris 6, MINES ParisTech - École nationale supérieure des mines de Paris, Inria de Paris
Abstract : We present a recent result on null controllability of one-dimensional linear parabolic equations with boundary control. The space-varying coefficients in the equation can be fairly irregular, in particular they can present discontinuities, degeneracies or singularities at some isolated points; the boundary conditions at both ends are of generalized Robin-Neumann type. Given any (fairly irregular) initial condition θ0 and any final time T , we explicitly construct an open-loop control which steers the system from θ0 at time 0 to the final state 0 at time T . This control is very regular (namely Gevrey of order s with 1 < s < 2); it is simply zero till some (arbitrary) intermediate time τ , so as to take advantage of the smoothing effect due to diffusion, and then given by a series from τ to the final time T . We illustrate the effectiveness of the approach on a nontrivial numerical example, namely a degenerate heat equation with control at the degenerate side.
Document type :
Journal articles
Complete list of metadata
Contributor : François Chaplais Connect in order to contact the contributor
Submitted on : Friday, March 10, 2017 - 3:45:59 PM
Last modification on : Friday, July 8, 2022 - 10:05:53 AM

Links full text



Philippe Martin, Lionel Rosier, Pierre Rouchon. Flatness and null controllability of 1-D parabolic equations. PAMM, Wiley-VCH Verlag, 2016, 16 (1), pp.47-50. ⟨10.1002/pamm.201610013⟩. ⟨hal-01486915⟩



Record views